Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 55, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 20, 2019, 5:21 PM CDT for Greer County, Kiowa County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 5:21 PM CDT (22:21 UTC)
- Expired
- May 20, 2019, 6:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Greer County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 5:54 PM CDT | HAIL 1 | 1 S Granite, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 1:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 79 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
372
WFUS54 KOUN 202221
TOROUN
OKC055-075-202300-
/O.NEW.KOUN.TO.W.0055.190520T2221Z-190520T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
521 PM CDT Mon May 20 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Kiowa County in southwestern Oklahoma...
Northeastern Greer County in southwestern Oklahoma...
* Until 600 PM CDT.
* At 520 PM CDT, a large and extremely dangerous tornado was located
near Mangum, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar indicated rotation.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Hobart, Mangum, Granite, Lone Wolf, Brinkman and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
developing. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3511 9942 3512 9916 3502 9905 3483 9942
3495 9958
TIME...MOT...LOC 2220Z 233DEG 31KT 3488 9956
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Mahale4 follow-up statements
674
WWUS54 KOUN 202224
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
524 PM CDT Mon May 20 2019
OKC055-075-202300-
/O.CON.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
524 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
At 524 PM CDT, a confirmed large and extremely dangerous tornado was
located near Mangum, moving northeast at 35 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Hobart, Mangum, Granite, Lone Wolf, Brinkman and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3511 9942 3512 9916 3502 9905 3483 9942
3495 9958
TIME...MOT...LOC 2224Z 233DEG 31KT 3490 9952
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
Mahale258
WWUS54 KOUN 202234 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
534 PM CDT Mon May 20 2019
OKC055-075-202300-
/O.CON.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
534 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
At 533 PM CDT, a severe thunderstorm with a history of producing a
tornado was located 4 miles west of Granite, moving northeast at 35
mph. A tornado could redevelop at any time!
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hobart, Granite, Lone Wolf, Brinkman and Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3511 9942 3512 9916 3502 9905 3485 9938
3495 9958
TIME...MOT...LOC 2233Z 224DEG 32KT 3498 9946
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Mahale713
WWUS54 KOUN 202240
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
540 PM CDT Mon May 20 2019
OKC055-075-202300-
/O.CON.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
540 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
At 540 PM CDT, a confirmed tornado was located 4 miles north of
Granite, moving northeast at 35 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hobart, Granite, Lone Wolf and northern Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3511 9942 3512 9916 3505 9908 3491 9936
3502 9951
TIME...MOT...LOC 2240Z 224DEG 32KT 3502 9940
TORNADO...OBSERVED
HAIL...1.75IN
$$
Mahale939
WWUS54 KOUN 202250 CCA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
550 PM CDT Mon May 20 2019
OKC055-075-202300-
/O.COR.KOUN.TO.W.0055.000000T0000Z-190520T2300Z/
Kiowa OK-Greer OK-
550 PM CDT Mon May 20 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...
At 549 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Retrop, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hobart, Granite, Lone Wolf and northern Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3511 9942 3512 9916 3505 9908 3491 9936
3502 9951
TIME...MOT...LOC 2240Z 224DEG 32KT 3502 9940
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
MahaleWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 20, 2:44 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 20, 2:44 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Norman OK 244 PM CDT Mon May 20 2019 .DISCUSSION... Widespread and significant severe weather is beginning across the forecast area. These storms are working with an environment of high shear and high instability which will promote the initation and maintenance of long lived supercells. Extremely large hail, damaging wind, and tornadoes are expected with these supercells. In addition these threats and with precipitable water that is in the 75th percentile, heavy rainfall and widespread flooding is also anticipated. A second wave of supercells and severe thunderstorms are expected to initiate later this evening over northwest Texas and the Texas panhandle and move eastward. As these move into Oklahoma and Western North Texas, the storms are expected to undergo upscale development and form a squall line. Large hail, damaging winds, and flooding rainfall are expected with this line of storms. Due to the high shear and the enhancement from the lower level jet, QLCS tornadoes are possible with this squall line. Storms are expected to exit the area Tuesday morning, with a reprieve until Wednesday. Enhanced lower level moisture advection along with the movement of a strong upper level cyclone into the Arizona/Utah will result in a chance of precipitation in central and northwest Oklahoma throughout the next of the week. Zwink && .PREV DISCUSSION... /issued Issued by National Weather Service Austin/San Antonio TX/ DISCUSSION... The 18z aviation discussion follows... AVIATION... Numerous showers and thunderstorms continue mainly north of the warm front that is draped across areas just north of I40. For the TAF sites north of the boundary will prevail -TSRA for much of the valid period as continued lift occurs to maintain convective development. For the sites south of the boundary, the atmosphere is expected to continue to destabilize throughout the afternoon leading to scattered to numerous thunderstorms impacting the terminals in the mid-late afternoon and evening hours. There could be a break or two in the activity, but will prevail a mention of precip for most of the period to better handle the threat for possible strong to severe storms impacting the airports. IFR/MVFR ceilings and visibility will be possible through the period with lowering visibility and increases in winds possible with the stronger convection. Will amend TAFs as necessary as activity develops this afternoon and a higher confidence in timing materializes. Hampshire/Platt .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 63 75 59 81 / 80 50 0 20 Hobart OK 60 75 56 83 / 80 10 0 20 Wichita Falls TX 64 78 61 86 / 80 30 0 20 Gage OK 56 74 51 83 / 80 10 0 10 Ponca City OK 64 74 59 82 / 90 60 0 20 Durant OK 65 77 62 84 / 40 80 0 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Tuesday afternoon for OKZ004>048-050>052. TX...Flood Watch through Tuesday afternoon for TXZ083>090. && 50/50
Hazardous weather outlook, May 20, 8:57 AM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 857 AM CDT Mon May 20 2019 OKZ004>048-050>052-TXZ083>090-211400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 857 AM CDT Mon May 20 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a High Risk for severe thunderstorms today into tonight. Significant and widespread severe weather is expected across Oklahoma and northern Texas. Location... The High Risk is across western north Texas, western Oklahoma, and central Oklahoma. Outside the High Risk, there is an Enhanced to Moderate Risk for severe thunderstorms. Timing... Severe thunderstorms will be possible the entire period with the most likely time for significant severe weather this afternoon and evening. Impacts... Very large hail, damaging winds, and tornadoes are expected with the strongest thunderstorms. Strong to violent, potentially long- track, tornadoes are possible. The greatest risk for tornadoes is this afternoon and evening. Overnight, a line of thunderstorms with a continued threat of damaging winds and tornadoes will move through the entire area. .Flooding and Heavy Rainfall... Flooding and flash flooding is likely given the several rounds of severe thunderstorms with intense rainfall. The risk is particularly high in central and north central Oklahoma where some areas will likely receive more than 5 inches. Significant, life- threatening, flooding will be possible. A flood watch is in effect until Tuesday afternoon. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the entire area should prepare for severe weather operations through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... After Tuesday, thunderstorms remain in the forecast into the weekend with a continued risk for severe thunderstorms, especially on Thursday. .Flooding and Heavy Rainfall... After Tuesday, the risk for heavy rainfall and flooding will continue with periods of showers and thunderstorms expected through the end of the week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, May 20, 4:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 1 N POND CREEK 36.68N 97.80W
05/20/2019 GRANT OK LAW ENFORCEMENT
FLOOD WATER FLOWING OVER HWY 81
&&
TLINDLEYLocal storm report, May 20, 4:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
449 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 4 E MEDFORD 36.80N 97.67W
05/20/2019 GRANT OK LAW ENFORCEMENT
FLOOD WATERS OVER HWY 11.
&&
TLINDLEYLocal storm report, May 20, 5:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 SE MARSHALL 36.11N 97.58W
05/20/2019 E60 MPH LOGAN OK MESONET
&&Local storm report, May 20, 5:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST 8 NNW KAW LAKE 36.88N 96.91W
05/20/2019 E59 MPH KAY OK MESONET
&&Local storm report, May 20, 5:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
518 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 4 SSE MARSHALL 36.10N 97.60W
05/20/2019 E57 MPH LOGAN OK MESONET
&&
JPLocal storm report, May 20, 5:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TORNADO 8 SW MANGUM 34.80N 99.60W
05/20/2019 GREER OK BROADCAST MEDIA
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:35 AM CDT | Severe Thunderstorm Warning | OUN | Ellis | 40 min |
| May 20, 7:56 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 34 min |
| May 20, 8:10 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 50 min |
| May 20, 8:30 AM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Woods, Woodward | 3 hr |
| May 20, 8:33 AM CDT | River Flood Warning | OUN | Custer, Washita | 4 days |
| May 20, 8:35 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 21 days |
| May 20, 8:39 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 21 days |
| May 20, 8:49 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 41 min |
| May 20, 8:59 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 31 min |
| May 20, 9:00 AM CDT | Special Weather Statement | OUN | Logan | 30 min |
| May 20, 9:04 AM CDT | Special Weather Statement | OUN | Woodward | 26 min |
| May 20, 9:09 AM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 5 days |
| May 20, 9:11 AM CDT | River Flood Warning | OUN | Blaine, Canadian | 61 hr |
| May 20, 9:11 AM CDT | River Flood Warning | OUN | Canadian | 46 hr |
| May 20, 9:12 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 3 days |
| May 20, 9:15 AM CDT | River Flood Warning | OUN | Oklahoma | 43 hr |
| May 20, 9:16 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 4 days |
| May 20, 9:16 AM CDT | Special Weather Statement | OUN | Payne | 29 min |
| May 20, 9:27 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant, Noble | 33 min |
| May 20, 9:28 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 2 hr |
| May 20, 9:32 AM CDT | River Flood Warning | OUN | Grady | 21 days |
| May 20, 9:33 AM CDT | River Flood Warning | OUN | Garvin | 60 hr |
| May 20, 9:33 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 42 min |
| May 20, 9:39 AM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 12 days |
| May 20, 9:40 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 21 days |
| May 20, 9:41 AM CDT | River Flood Warning | OUN | Cotton | 4 days |
| May 20, 9:42 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| May 20, 9:43 AM CDT | Special Weather Statement | OUN | Lincoln | 32 min |
| May 20, 9:45 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 11 days |
| May 20, 9:47 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 10 days |
| May 20, 9:48 AM CDT | River Flood Warning | OUN | Logan, Payne | 4 days |
| May 20, 9:49 AM CDT | River Flood Warning | OUN | Payne | 21 days |
| May 20, 9:51 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 23 days |
| May 20, 9:52 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 49 hr |
| May 20, 9:53 AM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 3 days |
| May 20, 9:53 AM CDT | Special Weather Statement | OUN | Grant, Kay, Noble | 37 min |
| May 20, 9:54 AM CDT | River Flood Warning | OUN | Cleveland, McClain | 65 hr |
| May 20, 10:18 AM CDT | River Flood Warning | OUN | Logan | 52 hr |
| May 20, 10:22 AM CDT | River Flood Warning | OUN | Logan | 59 hr |
| May 20, 10:27 AM CDT | Special Weather Statement | OUN | Alfalfa, Major | 33 min |
| May 20, 10:40 AM CDT | Special Weather Statement | OUN | Harper | 35 min |
| May 20, 10:49 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 41 min |
| May 20, 10:53 AM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| May 20, 10:54 AM CDT | River Flood Warning | OUN | Kingfisher | 41 hr |
| May 20, 10:56 AM CDT | River Flood Warning | OUN | Kingfisher | 45 hr |
| May 20, 11:15 AM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 20, 11:28 AM CDT | Special Weather Statement | OUN | Harper | 32 min |
| May 20, 11:43 AM CDT | Special Weather Statement | OUN | Garfield, Kay | 32 min |
| May 20, 11:49 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Harper, Woods, Woodward | 116 min |
| May 20, 11:58 AM CDT | Special Weather Statement | OUN | Woodward | 32 min |
| May 20, 12:03 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Major, Noble, Woods, Woodward | 117 min |
| May 20, 12:22 PM CDT | Special Weather Statement | OUN | Payne | 38 min |
| May 20, 12:24 PM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 20, 12:26 PM CDT | Special Weather Statement | OUN | Kay | 34 min |
| May 20, 12:40 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 35 min |
| May 20, 12:43 PM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:55 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 20, 1:07 PM CDT | Special Weather Statement | OUN | Noble | 23 min |
| May 20, 1:40 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| May 20, 1:45 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more | 4 hr |
| May 20, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 56 min |
| May 20, 2:15 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 45 min |
| May 20, 2:24 PM CDT | Special Weather Statement | OUN | Canadian | 36 min |
| May 20, 2:24 PM CDT | Tornado Warning | OUN | Custer, Ellis, Roger Mills | 51 min |
| May 20, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 33 min |
| May 20, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 52 min |
| May 20, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Major, Roger Mills, Woodward | 68 min |
| May 20, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 52 min |
| May 20, 2:55 PM CDT | Tornado Warning | OUN | Canadian, Kingfisher | 50 min |
| May 20, 3:04 PM CDT | River Flood Warning | OUN | Grant, Kay | 3 days |
| May 20, 3:09 PM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 3 days |
| May 20, 3:12 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 48 min |
| May 20, 3:13 PM CDT | Areal Flood Advisory | OUN | Dewey, Major, Woodward | 2 hr |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 39 min |
| May 20, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 34 min |
| May 20, 3:29 PM CDT | River Flood Warning | OUN | Woodward | 58 hr |
| May 20, 3:34 PM CDT | Tornado Warning | OUN | Kingfisher, Logan | 41 min |
| May 20, 3:42 PM CDT | River Flood Warning | OUN | Pottawatomie | 36 hr |
| May 20, 3:45 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Noble | 3 hr |
| May 20, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 53 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.